Open Access

One remark about the unconditional exponential bases and cosine bases, connected with them

     Article (.pdf)

Abstract

In the paper we consider examples of basis families $\{\cos \lambda_k t\}^\infty_1$, $\lambda_k>0$, in the space $L_2(0,\sigma)$, such that systems $\{e^{i\lambda_kt},e^{-i\lambda_kt}\}^\infty_1$ don't form an unconditional basis in space $L_2(-\sigma,\sigma)$.


Full Text





Article Information

TitleOne remark about the unconditional exponential bases and cosine bases, connected with them
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 330-333
MathSciNet MR2469072
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

G. M. Gubreev
Poltava National Technical University, 24 Pervomaiskii prospect, Poltava, 36011, Ukraine

M. G. Volkova
South-Ukrainian Pedagogical University, Odessa, Ukraine 


Citation Example

G. M. Gubreev and M. G. Volkova, One remark about the unconditional exponential bases and cosine bases, connected with them, Methods Funct. Anal. Topology 14 (2008), no. 4, 330-333.


BibTex

@article {MFAT482,
    AUTHOR = {Gubreev, G. M. and Volkova, M. G.},
     TITLE = {One remark about the unconditional exponential bases and cosine bases, connected with them},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {330-333},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=482},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues